# SDR DL72L950479

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Lt Te Flaps Inb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT HMV, THE LEFT SIDE INBD TRACK FOR THE INBD FLAP WAS FOUND WITH CORROSION IN THE RADIUS BLOCK FASTENER HOLE FWD OF THE AFT TRACK TO MAIN LANDING GEAR BEAM ATTACH HOLE, ON BOTH THE INBD AND OUTBD SIDES OF THE TRACK.  THE HOLES WERE REPAIRED IN ACCORDANCE WITH FAA APPROVAL LETTER 95-120S-34.
